# SDR AWXA9500485

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Unattached
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE JUST AFT OF OVERWING EXITS.  REATTACHED WIRES AT ROW 14, OPS CHECK GOOD.  (M)
